To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

COMPLEX LEGENDRE DUALITY… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on


Journal article
Authors Bo Berndtsson
D. Cordero-Erausquin
B. Klartag
Y. A. Rubinstein
Published in American Journal of Mathematics
Volume 142
Issue 1
Pages 323-339
ISSN 0002-9327
Publication year 2020
Published at Department of Mathematical Sciences
Pages 323-339
Language en
Keywords dirichlet problem, Mathematics
Subject categories Mathematics


We introduce complex generalizations of the classical Legendre transform, operating on Kahler metrics on a compact complex manifold. These Legendre transforms give explicit local isometric symmetries for the Mabuchi metric on the space of Kaler metrics around any real analytic Kahler metric, answering a question originating in Semmes' work.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?